# SDR IXKA950035

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 72 - AT 1.5 EPR, TAKEOFF ROLL AUTO PRESSURE GREEN LIGHT ILLUMINATED.  APPROXIMATELY SEVERAL SECONDS LATER, BOTH PACKS TRIPPED OFF, TEMPS AND PRESSURE NORMAL.  DID NOT RETARD THROTTLES UNTIL ABORT WAS INITATED.  RAN AIRCRAFT AT HIGH POWER, SYSTEM CHECKS NORMAL IAW MM 21-11-00, PAGES 501-503.  (X)
